# SDR AALA980329

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A5351094120000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SWITCH BRACKET A5351094120000 CORRODED IN KRUEGER WELL.  REMOVED CORRODED BRACKET AND INSTALLED NEW SWITCH BRACKET PER A360 SRM 51-72-10.  (X)
